# SDR SWAA2021041575107

- Difficulty date: May 4, 2020
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 47,822 hours, 28,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD IS CRACKED AT L.B.L 31; W.L. 154. ACCESS AS REQUIRED . AND REINSTALL. / REMOVED AND REINSTALLED VAPOR BARRIER WEB BS 663 AT L.B.L 31; W.L 154 PER SRM 51-40-02; REF DWG; 111A1000; 149A7216; AND 111A1151; 111A1001 AND AMM 53-51-21-000-802; 53-51-21-400-802; 20-10-21-400-801 20-10-21-000-801. LOWER COMPOSITE BULKHEAD WAS REPAIRED ON V161013
